Log In Sign Up

Symptoms of Pregnancy or side effect of MAP


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 1st, 2012, 04:54 AM
Newbie
Join Date: Oct 2012
Posts: 3
Hi all i think that i am going mad and i am probably just over thinking things. Last weekend (22-24) we got a little carried away and the guy ejaculated in me 3 times!! Yes i know extremely silly as i am not trying to get pregnant, call it tempoary insanity. The first time was Sat night/Sunday morning and the last was the monday morning. I took the MAP later that morning, so it was within 48 hours of the first accident. Erm then he did it again about 3 days after that - really you don't have to say anything as i know that i have been more than very stupid!

Anyway for about 5/6 days i have been feeling nausea, my breast feel very swollen, tender and they tingle and i have cramping and lower back pain. It feels like i am due to come on but i am not due for about about 1.5 weeks. Oh i've also been getting headaches. I know these can be symptoms of the MAP but i read that those symptoms should go after a few days and mine hasnt. Years ago i got pregnant after taking th MAP, so i think that it has made me a little paranoid. I feel pregnant, but i know that it is probably too early to tell. I'm so confused. Has anyone else been pregnant after taking MAP. It is possible to know that you are??

Thanks in advance
Reply With Quote
  #2  
October 1st, 2012, 02:29 PM
LuvRBx5's Avatar Mega Super Mommy
Join Date: Dec 2007
Location: Canada
Posts: 4,427
I took the morning after pill once, it messed up my cycle for 2 months.

The signs could definitely be hormones being thrown off by taking it. The only thing you can really do is take a test 2 weeks after you *could* have conceived.
__________________
Thanks to *Sharon* for the siggy <3
Reply With Quote
  #3  
October 2nd, 2012, 04:56 AM
Newbie
Join Date: Oct 2012
Posts: 3
Thank you for your reply. I have taken MAP previously and I don't recall feeling like this; but maybe each time is different. I don't recall any side effects and my cycle was normal. I guess I'll just have to wait to see if AF turns up.
Reply With Quote
  #4  
October 2nd, 2012, 12:57 PM
LuvRBx5's Avatar Mega Super Mommy
Join Date: Dec 2007
Location: Canada
Posts: 4,427
Just like the bcpill, it could effect you completely different a second or third time. I, personally, had no issues with the pill for many years then suddenly the hormones messed with me. It was like a switch.

Since it is a high dose of hormones, it really is touch and go how it'll effect. Could be different everytime.
__________________
Thanks to *Sharon* for the siggy <3
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:15 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0